# SDR N6WA2022021601

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10238
- Aircraft time: 39,234 hours, 27,660 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: None
- Location: Nose Landing Gea
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG DURING FLIGHT. OPERATIONAL CHECK OF NLG STEERING IAW CRJ-550-AMM 32-51-00. OK FOR SERVICE AT THIS TIME.
